MAUDE Adverse Event Report: INTERA ONCOLOGY, INC Intera 3000; Hepatic Artery Infusion Pump

INTERA ONCOLOGY, INC Intera 3000; Hepatic Artery Infusion Pump
Model Number AP-03000H
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Hepatic or Biliary Problem (4493)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Intera oncology was notified that an intera 3000 hepatic artery infusion pump was flowing glycerin slower-than-expected during routine follow-up.Documented glycerin refill/calculated flow rates were as follows: 0.22 ml/day on (b)(6) 2025 (18 ml residual, 56 days); 0.21 ml/day on (b)(6) 2025 (18 ml residual, 56 days); 0.16 ml/day on (b)(6) 2026 (21 ml residual, 61 days); 0.18 ml/day on (b)(6) 2026 (20 ml residual, 56 days); and 0.186 ml/day on (b)(6) 2026 (24 ml residual, 35 days).The reported glycerin flow remained steady without interruption.The pump was explanted on (b)(6) 2026, primarily due to progression of disease and not solely due to the observed glycerin flow rate.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.On (b)(6) 2026, a return kit was shipped to retrieve the pump for evaluation.Therefore, once we receive the pump and is evaluated, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.The device was investigated and all investigative testing that was performed passed, and the failure of slow flow could not be repeated.Therefore, the complaint could not be confirmed.

Brand Name
Intera 3000
Common Device Name
Hepatic Artery Infusion Pump
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
Intera Oncology, Inc
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25678483
Report Number3015537318-2026-00069
Device Sequence Number4644302
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number29697756
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age66 YR
Patient SexUnknown